Alert archive / Wisconsin / Flood Watches in 2014
Flood Watch 4, NWS La Crosse, WI
NWS La Crosse, WI issued this flood watch at May 11, 2014, 3:39 PM CDT for 13 counties in Wisconsin; 8 counties in Iowa; 7 counties in Minnesota. It took effect at May 11, 2014, 7:00 PM CDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2014, 3:39 PM CDT (20:39 UTC)
- In effect from
- May 11, 2014, 7:00 PM CDT
- Expired
- May 11, 2014, 9:24 PM CDT
- In force
- 2 hr
- Issued by
- NWS La Crosse, WI
- Flood severity
- None
All 28 counties
Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1490 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
166 WGUS63 KARX 112039 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 339 PM CDT SUN MAY 11 2014 ...HEAVY RAINS COULD PRODUCE FLOODING... .SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE OVER THE AREA TONIGHT WITH ANOTHER ROUND OF ACTIVITY MONDAY. THESE REPEATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PRODUCE WIDESPREAD RAINFALL AMOUNTS AROUND TWO INCHES WITH LOCALLY HIGHER AMOUNTS EXPECTED. WITH AREA STREAMS STILL RUNNING HIGH FROM RECENT RUN OFF...THIS RAIN COULD RESULT IN FLOODING. IN ADDITION...FLOODING OF LOW LYING AREAS WILL BE POSSIBLE. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-120445- /O.NEW.KARX.FA.A.0004.140512T0000Z-140513T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 339 PM CDT SUN MAY 11 2014 ...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST IOWA...ALLAMAKEE...CHICKASAW...CLAYTON...FAYETTE... FLOYD...HOWARD...MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA...DODGE...FILLMORE...HOUSTON...MOWER...OLMSTED... WABASHA AND WINONA. IN WISCONSIN...ADAMS...BUFFALO...CLARK... CRAWFORD...GRANT...JACKSON...JUNEAU...LA CROSSE...MONROE... RICHLAND...TAYLOR...TREMPEALEAU AND VERNON. * FROM 7 PM CDT THIS EVENING THROUGH MONDAY EVENING * REPEATED ROUNDS OF SHOWERS AND THUNDERSTORMS WILL OCCUR THROUGH MONDAY. WIDESPREAD RAINFALL AMOUNTS AROUND TWO INCHES WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED. * FLOODING WILL BE POSSIBLE ALONG AREA STREAMS THAT ARE STILL RUNNING HIGH FROM RECENT RUN OFF. FLOODING OF LOW LYING AREAS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ 04
1 follow-up statement
774 WGUS63 KARX 120224 FFAARX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE LA CROSSE WI 924 PM CDT SUN MAY 11 2014 ...FLASH FLOODING POSSIBLE THROUGH MONDAY NIGHT... .MULTIPLE ROUNDS OF TORRENTIAL RAINFALL COULD LEAD TO FLASH FLOODING ACROSS THE REGION TONIGHT THROUGH MONDAY NIGHT. THE FIRST ROUND OF HEAVY RAINFALL WILL MOVE IN AROUND MIDNIGHT AND LAST THROUGH DAYBREAK MONDAY MORNING. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE WITH THESE STORMS WHICH COULD TRAIN OVER THE SAME REGIONS. DUE TO THE MORE RAPID RAINFALL RATES THAT ARE POSSIBLE...HAVE CHANGED THE FLOOD WATCH OVER TO A FLASH FLOOD WATCH. HAVE ALSO EXTENDED IT THROUGH MONDAY EVENING WHEN THE COLD FRONT FINALLY MOVES EAST. ANOTHER ROUND OF STORMS ARE EXPECTED AHEAD OF THIS FRONT WITH HEAVY RAINFALL EXPECTED. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-121030- /O.CAN.KARX.FA.A.0004.000000T0000Z-140513T0000Z/ /O.NEW.KARX.FF.A.0002.140512T0224Z-140513T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY... OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON... VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE 924 PM CDT SUN MAY 11 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE MONDAY NIGHT... ...FLOOD WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST IOWA...ALLAMAKEE...CHICKASAW...CLAYTON...FAYETTE... FLOYD...HOWARD...MITCHELL AND WINNESHIEK. IN SOUTHEAST MINNESOTA...DODGE...FILLMORE...HOUSTON...MOWER...OLMSTED... WABASHA AND WINONA. IN WISCONSIN...ADAMS...BUFFALO...CLARK... CRAWFORD...GRANT...JACKSON...JUNEAU...LA CROSSE...MONROE... RICHLAND...TAYLOR...TREMPEALEAU AND VERNON. * THROUGH LATE MONDAY NIGHT * TORRENTIAL RAINFALL WITH HOURLY RATES OF 1 TO 2 INCHES ARE POSSIBLE TONIGHT THROUGH MONDAY NIGHT. THE FIRST ROUND COMES THROUGH OVERNIGHT WITH ANOTHER ROUND EXPECTED TOMORROW. * FLASH FLOODING WILL BE POSSIBLE...PARTICULARLY IN HILLY TERRAIN AND ALONG AREA STREAMS THAT ARE STILL RUNNING HIGH FROM RECENT RUN OFF. FLOODING OF LOW LYING AREAS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && THE FLOOD WATCH FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WISCONSIN HAS BEEN CANCELLED. HEAVIER RAINFALL RATES MAY LEAD TO FASTER FLOODING. THUS...THE CHANGE OVER TO A FLASH FLOOD WATCH. $$ HALBACH
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flood watch went out at May 11, 3:25 PM CDT, 14 minutes earlier.
Area forecast discussion, May 11, 3:25 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
325 PM CDT SUN MAY 11 2014
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 325 PM CDT SUN MAY 11 2014
FOCUS OF THE FORECAST IS ON RAIN THROUGH TUESDAY.
REGIONAL RADARS SHOW A CONVECTIVE COMPLEX HAS SURVIVED FROM THE
OVERNIGHT HOURS AND CONTINUES TO TRANSLATE ACROSS SOUTHERN IOWA.
THAT HAS EFFECTIVELY PINNED THE WARM FRONT WELL SOUTH OF THE AREA
ALONG THE IOWA/MISSOURI BORDER. THIS HAS ALSO PINNED MOST OF THE
CAPE TO THE SOUTH WITH THE 19Z MU CAPE SHOWING LESS THAN 500 J/KG
ACROSS THE AREA. THE CONCERN BECOMES WHAT HAPPENS THIS EVENING AS
THE COMPLEX CONTINUES TO MOVE EAST AND IF THE WARM FRONT CAN MAKE
A MOVE NORTH. THE 11.17Z HRRR SUGGESTS THAT THE WARM FRONT WILL
START TO PUSH NORTH THIS EVENING BUT MAY STILL BE ONLY ABOUT AS
FAR NORTH AS THE INTERSTATE 80 CORRIDOR BY 03Z. THE WARM FRONT
COULD THEN GET PUSHED NORTHEAST THROUGH THE REST OF THE EVENING
AND NIGHT AS A STRONG SHORT WAVE TROUGH MOVES NORTHEAST ACROSS THE
REGION. THE 11.12Z NAM DOES SUGGEST BETWEEN 1000-1500 J/KG OF ML
CAPE WILL BE IN PLACE ALONG AND NEAR THE WARM FRONT...BUT IF THE
WARM FRONT GETS PUSHED NORTHEAST...THIS CAPE MAY JUST CLIP THE
SOUTHEAST PORTIONS OF THE AREA. HOWEVER...IF THIS SCENARIO DOES
NOT PLAY OUT AND THE CAPE IS FARTHER WEST...THERE WILL STILL BE A
SEVERE THREAT. THE 0-6KM SHEAR THIS EVENING SHOULD INCREASE TO A
RANGE OF 30 TO 50 KNOTS THIS EVENING THEN TO AROUND 60 KNOTS FOR
THE OVERNIGHT HOURS. THE NAM REMAINS CONSISTENT SHOWING 200-300
M2/S2 OF HELICITY OVER THE AREA IN THE 0-3KM LAYER WITH THE BULK
OF THE RESIDING THE 0-1KM LAYER. SO IF THE WARM FRONT CAN GET INTO
THE AREA...THERE WOULD STILL BE A THREAT FOR AN ISOLATED
TORNADO...BUT CONFIDENCE ON THE POSITION OF THE WARM FRONT IS NOT
VERY HIGH.
CONFIDENCE IS HIGH THAT IT WILL RAIN TONIGHT. THE MODELS HAVE BEEN
CONVERGING TOWARD THE SCENARIO THAT AS THE SHORT WAVE TROUGH
COMES OUT OF THE CENTRAL PLAINS AND MOVES NORTHEAST OVER THE
REGION TONIGHT THAT CONVECTION WILL FORM ALONG AN INVERTED TROUGH.
THIS TROUGH CURRENTLY EXTENDS FROM THE SOUTHWEST KANSAS ACROSS
WESTERN IOWA INTO WESTERN WISCONSIN. AS THE SHORT WAVE TROUGH
COMES OUT...MODERATE PV ADVECTION IN THE 500-300 MB LAYER IS
EXPECTED TO OCCUR. IN THE LOW LEVELS...THE WARM AIR ADVECTION WILL
INCREASE AHEAD OF THE WAVE WITH 5 TO 7 UBAR/S OF UP GLIDE ON THE
300K ISENTROPIC SURFACE WITH THE MOISTURE TRANSPORT ON THIS LEVEL
RIGHT INTO THE AREA. EXPECT TO SEE THE LINE OF CONVECTION DEVELOP
IN RESPONSE TO THIS WAVE FROM SOUTHERN MINNESOTA INTO KANSAS AND
THEN MOVE NORTHEAST ACROSS THE AREA THROUGH THE NIGHT. ONCE THE
SHORT WAVE TROUGH MOVES PAST...THE FORCING WILL SHIFT BACK TO THE
WEST AGAIN AHEAD OF THE MAIN LONG WAVE TROUGH AND THE EMBEDDED
SHORT WAVE TROUGH. THIS IS EXPECTED TO MAKE THE MAIN SURFACE LOW
MOVE FROM KANSAS INTO MINNESOTA OR WISCONSIN DURING THE DAY
MONDAY WITH THE COLD FRONT ADVANCING EAST INTO THE AREA. ANOTHER
ROUND OF VERY SIMILAR ISENTROPIC UP GLIDE AND MOISTURE TRANSPORT
IS EXPECTED ON THE 300K SURFACE FOR CONTINUED SHOWERS AND
THUNDERSTORMS AHEAD OF THE FRONT. EVERYTHING THEN STARTS TO
TRANSLATE EAST FOR MONDAY NIGHT WITH THE RAIN CHANCES ENDING FROM
WEST TO EAST THROUGH TUESDAY MORNING.
.LONG TERM...(WEDNESDAY THROUGH SUNDAY)
ISSUED AT 325 PM CDT SUN MAY 11 2014
WILL CARRY SOME SMALL RAIN CHANCES FOR WEDNESDAY THROUGH FRIDAY
AND THEN SOME ON AND OFF CHANCES OVER THE WEEKEND. ONCE THE SYSTEM
FROM EARLY IN THE WEEK MOVES PAST...THE LONG WAVE TROUGH LOOKS TO
REMAIN OVER THE CENTRAL PART OF THE COUNTRY WITH A NORTHWEST FLOW
FROM NORTHWEST CANADA. THIS SHOULD ALLOW SEVERAL WEAK SHORT WAVE
TROUGHS TO ROTATE THROUGH THE LONG WAVE TROUGH TO SUPPORT THE RAIN
CHANCES. THIS FLOW WILL ALSO HELP TO KEEP TEMPERATURES BELOW
NORMAL WITH HIGHS IN THE 50S TO END THE WEEK AND THEN CREEPING
BACK INTO THE 60S FOR THE WEEKEND. OVERNIGHT LOWS WILL BE IN THE
30S AND MAY HAVE TO DEAL WITH SOME FROST HEADLINES TOWARD THE END
OF THE WEEK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1227 PM CDT SUN MAY 11 2014
MUCH OF THE NEXT 24 HRS WILL BE DOMINATED BY SHRA/TSRA IN AND AROUND
THE AREA. FIRST BAND OF MAINLY -SHRA WILL MOVE ACROSS THE TAF SITES
EARLY THIS AFTERNOON WITH LCL MVFR VSBYS IN THE -RA BUT CIGS MOSTLY
IN THE 5K-8KT FT RANGE. AREA LOOKS TO GET A BREAK FROM THE SHRA/TSRA
FOR THE MID AFTERNOON INTO EARLY EVENING HOURS AS THE MAIN FORCING
IS FOCUSED MORE INTO SOUTHERN/EASTERN IA. VFR CONDITIONS EXPECTED FOR
MUCH OF THE MID AFTERNOON TO EARLY EVENING HOURS. DEEPER MOISTURE
AND STRONGER FORCING/LIFT SPREAD BACK INTO THE AREA BY MID EVENING
WITH A BROAD AREA OF SHRA/TSRA EXPECTED TO OVERSPREAD THE TAF SITES
IN ROUGHLY THE 03Z-12Z TIME-FRAME. MAINLY VFR/MVFR CIGS/VSBYS
EXPECTED IN THE SHRA/TSRA WITH IFR CIGS/VSBYS IN +TSRA AND THE HEAVY
DOWNPOURS. THESE DO NOT LOOK TO PREVAIL AT THE TAF SITES...BUT 12 TO
18 HRS OUT THEY REMAIN DIFFICULT TO TIME THUS INCLUSION OF A LONGER
THAN DESIRED PERIOD TEMPO IFR CONDITIONS LATER TONIGHT. NOT A LOT OF
CONFIDENCE IN THE DETAILS FOR MON MORNING BUT APPEARS AREA WILL GET
A BREAK FROM THE HEAVIER/STRONGER/MORE WIDESPREAD TSRA. GIVEN THE
UNCERTAINTY...FOR NOW CARRIED 5SM -SHRA WITH CB THRU MON MORNING
&&
.HYDROLOGY...
ISSUED AT 325 PM CDT SUN MAY 11 2014
RAINFALL FROM THIS SYSTEM THROUGH MONDAY SHOULD AVERAGE AROUND 2
INCHES FOR MUCH OF THE FORECAST AREA WITH LOCALIZED HIGHER AMOUNTS
EXPECTED. MANY OF THE RIVERS REMAIN HIGH FROM RECENT RUN OFFS AND
THE LATEST FORECASTS FROM THE RFC INDICATED WITHIN BANK RISES FOR
MANY OF THE TRIBUTARIES WITH RENEWED FLOODING POSSIBLE AT SOME
SPOTS ALONG THE MISSISSIPPI. IF THE RAINFALL ENDS UP BEING HIGHER
THAN THE QPF USED BY THE RFC...WHICH IS HIGH PROBABILITY...SOME
THE TRIBUTARIES COULD ALSO GO TO FLOOD. BASED ON THIS...HAVE OPTED
TO ISSUE A FLOOD WATCH FOR THE ENTIRE AREA FOR TONIGHT AND MONDAY.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY EVENING
FOR WIZ017-029-032>034-041>044-053>055-061.
MN...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY EVENING
FOR MNZ079-086>088-094>096.
IA...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY EVENING
FOR IAZ008>011-018-019-029-030.&&
SHORT TERM...04
LONG TERM...04
AVIATION.....RRS
HYDROLOGY...04Hazardous weather outlook, May 11, 4:44 AM CDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 444 AM CDT SUN MAY 11 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034- 041>044-053>055-061-121000- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON- CRAWFORD-RICHLAND-GRANT- 444 AM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BECOME WIDESPREAD TONIGHT. SOME OF THE STORMS TONIGHT WILL BE STRONG TO SEVERE. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE THE THREATS. SOME OF THE STORMS WILL ALSO PRODUCE HEAVY RAIN. FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS ON MONDAY...WITH A FEW STRONG TO SEVERE STORMS POSSIBLE. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN THREATS. FLOODING WILL CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SOME SPOTTER ACTIVATION IS LIKELY LATER TODAY. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... A WEBINAR IS NOT SCHEDULED. HOWEVER...IF THE SEVERE THREAT INCREASES...ONE COULD BE SCHEDULED FOR LATER TODAY. WIZ017-029-121000- TAYLOR-CLARK- 444 AM CDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS TONIGHT. A FEW COULD BE STRONG WITH SMALL HAIL...GUSTY WINDS AND HEAVY RAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT FOR THUNDERSTORMS CONTINUES ON MONDAY...WITH A FEW STRONGER STORMS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. RAINFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED.
In the hours before
Special weather statement, May 11, 2:09 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 209 PM CDT SUN MAY 11 2014 WIZ061-112015- GRANT- INCLUDING THE CITY OF...PLATTEVILLE 209 PM CDT SUN MAY 11 2014 ...STRONGER THUNDERSTORMS TO MOVE THROUGH GRANT COUNTY... BETWEEN 2 PM AND 3 PM A FEW STRONGER THUNDERSTORMS WILL MOVE NORTHEAST ACROSS GRANT COUNTY AT 45 MPH. THESE STORMS WILL BE CAPABLE OF FREQUENT LIGHTNING...BRIEF HEAVY DOWNPOURS...GUSTY WINDS AND SMALL HAIL. MOVE INDOORS OR TO ANOTHER SAFE PLACE IF ONE OF THESE STORMS APPROACHES OR MOVES ACROSS YOUR LOCATION. RRS
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 10:23 AM CDT | River Flood Watch | ARX | La Crosse, Vernon | 44 hr |
| May 11, 10:23 AM CDT | River Flood Watch | ARX | Buffalo, Trempealeau | 44 hr |
Nearby
Flood Watches in Wisconsin, 2014Flood Watches in Iowa, 2014Flood Watches in Minnesota, 2014Every flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.